# SDR UIEA201000012

- Difficulty date: January 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 87,026 hours, 14,764 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1715-1725
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON INTERNAL SURFACE OF STRINGER BS 1715-1725 S-44L.  DAMAGED AREA TRIMMED OUT REINFORCED AREA WITH STRAP AND FILLER P/N N517MC-NRC181-1/2 PER SRM 53-10-03 FIG 9 USING FASTENERS PER SRM 51-30-02.
